# SDR SWIA201436275

- Difficulty date: January 17, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,240 hours, 21,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE OTBD ACTUATOR SUPPORT STRUCTURE IS GOUGED.  C-CHECK BLENDED RT WING INBD FLAP VANE OTBD ACTUATOR SUPPORT STRUCTURE IAW REO.
